# SDR SWIA2018070644856

- Difficulty date: June 1, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 (P/N:601R31902-318) CRACKED ON UPPER FLANGE. (C-CHECK) RO: 07/03/2018 REMOVED AND REPLACED PAX DOOR INTERCOSTAL IAW SRM.
